Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Burning after urination. Advised with cital and norflox. History of diabetes. Need to be concerned?

Hi.. I am 32 year old male and have burning sensation after urinating. I was taking Cital Syrup and Zenflox-UTI for a week. I found relief and doctor asked me to stop tablets and continue with Cital for a week more. I stopped after a week and was fine for couple if days. I am again facing this issue. I am taking Norflox-400 now along with Cital. My uncle who is doctor suggested me to get blood check for sugar complaint and I did that today(Yet to get report though). Diabetes is heroditory. Please suggest for how long should I take medication.
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  146
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

Diabetes would normally present with increased frequency of urination and may not necessarily present with a burning sensation on urination

Burning on urination may be related to urethritis which is inflammation of the tube that connects the bladder to the rest of the body. It can be caused by bacteria that cause urinary tract infections or bacteria that is associated with sexually transmitted infections.

You may want to consider a urine test to determine which organism is causing the problem. The lab can check for the bacteria associated with urinary tract and sexually transmitted infection. They can also determine if you are resistant to any of the antibiotics you are presently using, this may be a reason for the lack of response.

I hope this helps
Answered: Tue, 2 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor